MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, weight, ethnicity, and race are unknown.Attempts to obtain the information has not been successful.During inflation, the balloon ruptured below rbp.Recurrence of this malfunction could result in a flow limiting dissection or perforation.No patient injury reported.This mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.Attempts to obtain the information has not been successful.Visual inspection found no unusual characteristics of the device.During functional testing, using an indeflator filled with warm water, the balloon was pressurized at less than 2 atm and a leak was observed.Under microscopic inspection, a longitudinal tear was noted along the proximal portion of the balloon.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.
 
Event or Problem Description
The angiosculpt device was used in a severely calcified and moderately tortuous mid sfa.During inflation at 12 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key10486030
Report Number3005462046-2020-00034
Device Sequence Number4060258
Product Code PNO
UDI-Device Identifier00813132021399
UDI-Public00813132021399
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model Number2076-6040
Device Catalogue Number2076-6040
Device Lot NumberG19010028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005